# SDR UALA2011022500942

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 55,589 hours, 20,525 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM WING INBD OF RT ENGINE.  RT WING TANK OPENED & VENTED FOR DRY BAY FUEL MX ACCESS.  LOCATED AND SEALED SOURCE OF DRY BAY LEAK.  SEALANT APPLIED 1500-24.    ACCOMPLISHED LEAK CHECK.
